# SDR USAABB00104

- Difficulty date: October 13, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: GP202MK1
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 13,978 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

PIT - FLT 115 - ON APPROACH TO PIT, THE CREW RECEIVED THE EICAS MESSAGE RT ENG LP PUMP AND THE RIGHT ENGINE SHUT DOWN. CREW WAS ABLE TO RESTART THE ENGINE AND LANDED AT PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FUEL FLOW GOVERNOR AND THE FUEL PUMP.  (M)
